OPTIMAL ASSOCIATIVE MAPPINGS IN RECURRENT NETWORKS

TitleOPTIMAL ASSOCIATIVE MAPPINGS IN RECURRENT NETWORKS
Publication TypeConference Paper
Year of Publication1991
AuthorsJIAN, Y., and G. A. Dumont
Conference Name1991 IEEE INTERNATIONAL JOINT CONFERENCE ON NEURAL NETWORKS, VOLS 1-3
Pagination48-53
PublisherIEEE, NEURAL NETWORKS COUNCIL; INT NEURAL NETWORKS SOC; IEEE
ISBN Number0-7803-0227-3

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia